Jump to content





Week 10 - Itchy, Moody, Itchy!

Posted by ndemalmanche, 23 July 2012 · 778 views

oratane accutane 20mg 6 months
I am into my third month!! Wooo so happy about that.

So I'll start with the good news: I am still completely clear!
It almost seems years ago that I was obsessing over & so upset about my skin, & no matter the side effects I get I have to remember that it's the whole reason I'm on Oratane & it's doing what I want it to!

But there are definitely side effects I'm getting. At the moment the main ones are:

Eczema: It is OUT OF CONTROL!!! It's the worst it's ever been in my whole life. I have it in these little patches EVERYWHERE! But especially on my back, it almost looks like I've got fricking chicken pox!
It's so itchy, ugly & painful! It makes it hard to sleep as I wake up in the middle of the night begging myself to itch my skin til it falls off!

Dry nipples: I'm still working on my cracked nipples from last time. I went to the chemist & he gave me this vitamin A ointment that is specifically for cracked skin. It's worked on one side but the other one keeps opening & weeping it's horrible!! Hopefully I can get that under control soon!

Arm pain: I keep getting this random pain in the top of my arms that lasts like an hour or 2 then goes away & it normally happens at least once a day & often at night. Not sure what it is but it's a bit strange?

& last but not least.....

My Moods: I have been CRAZY grumpy & moody. I often wake up feeling down & will stay like that the whole day. I am trying to push it out of my mind & overcome it but sometimes it just makes you feel like shit!

There was something I noticed about other peoples blogs that has stood out to me though; everyone is getting way more check ups than me? Don't get me wrong, it costs about $200 everytime I visit my derm & I don't WANT to be paying that more than I have to. But it worrys me a little that everyone else seems to be looked after better? I went for my initial consultation where he prescribed me 3 months & I got my blood tests. They won't give you all 3 months pills at once so I have had to go back to the chemist & get it 1 month at a time. But apart from that, the derm just told me to make another appointment with him before my 3 months runs out so he can check me & prescribe me the last 3 months. So I have made an appointment for a week before I run out. But it just seems weird to me that everyone else sees their derm far more often? I'm assuming he will give me more blood tests before starting the 2nd half of my course but I don't even know that for sure. I didn't even have to do this iPledge thing everyone talks about? Does anyone think I should be worried?

Sorry I didn't intend for this to be a long post at all! Woops!

Nicole Posted Image




Hey Nicole,

I know what you mean with the mood changes. I feel like one of the characters from "Grumpy Old Men" lol. Look on the bright side, your acne is diminishing. In regards to the eczema, have you ever soaked/bathed in salt? Dead sea salt works great for this, in my opinion. As well as hydrocortisone-used sparingly. I starting accutane on June 27th, 40 mg one a day. I am currently experiencing the initial breakout period. I hope all is well in New Zealand. I traveled to Australia and to New Zealand in 2005 with my high school in California. New Zealand is beautiful, I tell everyone I know that it is the cleanest country in the entire world, at least in my eyes.

Daniel

Hey Nicole,

I know what you mean with the mood changes. I feel like one of the characters from "Grumpy Old Men" lol. Look on the bright side, your acne is diminishing. In regards to the eczema, have you ever soaked/bathed in salt? Dead sea salt works great for this, in my opinion. As well as hydrocortisone-used sparingly. I starting accutane on June 27th, 40 mg one a day. I am currently experiencing the initial breakout period. I hope all is well in New Zealand. I traveled to Australia and to New Zealand in 2005 with my high school in California. New Zealand is beautiful, I tell everyone I know that it is the cleanest country in the entire world, at least in my eyes.

Daniel



Hey Daniel! That's awesome, which places did you visit over here? I've never tried the sea salt thing I will have to though because nothing else is working! I have been using hydrocortisone for years now & have only just learned the long term effects of it. So now I really really don't want to use it! So I got this stuff from the derm called Elidel that doesn't have any hydrocortisone in it but the label says don't use for more than 2 weeks at a time as may cause skin cancer!! So now I'm freaking out coz I've used it for the last 2 months! Hope your breakout doesn't last too long! Do you have any other side effects yet?
I visited Auckland, Napier-Hastings, and Rotorua. I played trumpet and classical and jazz guitar for my high school band at that time. Amazing place to visit and live. We performed at the Sydney Opera House in Australia, then went to Canberra, followed by our final destination, New Zealand. Have you ever been to the states?
Don't freak our about using that product too long. I am sure your skin will not develop skin cancer. Do you wear sunscreen during the day? To be honest, whether I continue to break out or not, I am thankful that my confidence has always been fine. Of course, to an extent. It sucks when I am talking to friends or random individuals and feel as if they are scanning my face. Ha, I guess I am giving them something to look at. (ramble, ramble) Other side effects have been dry lips, dry skin (not profoundly horrible yet) , dry nose, dry eyes, and that is about it thus far.